MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. NANOSS; BONE VOID FILLER

XTANT MEDICAL HOLDINGS, INC. NANOSS; BONE VOID FILLER
Model Number 90-100-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of two synthetic grafts from the same lot that were utilized on separate patients beyond the expiration date identified on the product packaging on 04/29/2026.The issue was identified via a product usage form that was submitted to the manufacturer, which identified two 1cc synthetic grafts that had surpassed the labeled expiration date.The grafts had a documented expiration date of 04/09/2026 and were implanted on (b)(6) 2026.The distributor representative listed on the charge sheet was notified of the complaint and confirmed that there were no reported delays in surgery and no known patient complications associated with the use of the expired grafts.The complaint grafts were not returned as they remain implanted in the patients.Report 1 of 2.
 
Additional Manufacturer Narrative
The grafts within the scope of this complaint were not available for visual inspection, as they were implanted in the patients.A review of the production records for lot number 456617 was conducted, and no manufacturing or production deficiencies were identified.The grafts met all required specifications prior to release to distributable inventory.It was reported that the grafts, which expired on 04/09/2026, were implanted on (b)(6)2026.The manufacturer distributed the grafts on 03/06/2026, which was 34 days prior to the expiration date.The recipient was informed of the expiration date prior to distribution via verbal communication and through the packing slip provided at the time of shipment.The grafts were also clearly labeled with the correct expiration date.Additionally, on 04/23/2026, the manufacturer notified the recipient via email that they were in possession of expired or expiring grafts, which was six days prior to implantation.Based on the investigation, the root cause of this complaint was the use of grafts beyond their labeled expiration date at the point of care, despite multiple notifications and clear expiration labeling provided to the consignee by the manufacturer.There have been no other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor reports of grafts being implanted past their expiration date and will continue to perform complaint investigations and regulatory reporting as appropriate.

Brand Name
NANOSS
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln.
belgrade, MT 59714
4069245878
MDR Report Key25300780
Report Number3005031160-2026-00015
Device Sequence Number21187858
Product Code MQV
UDI-Device Identifier00849777012393
UDI-Public00849777012393
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K132050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Model Number90-100-01
Device Lot Number456617
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale